# SDR WXOA00015

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT WING INBOARD PANEL NR 2214A TO HAVE DAMAGED RETAINER.  REMOVED DAMAGED SECTION OF RETAINER, FABRICATED REPLACEMENT PART FROM 70744 T6 .032, TREATED AND PRIMED COMPONENT AND INSTALLED PER DC-9 SRM 51-10-2, 51-10-3, 51-30-2.  (M)
